# SDR COMA9910156

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1258
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM LAN, THE CABIN DOOR WARNING CAUTION ACTIVATED ON MAP.  AIRCRAFT RETURNED TO THE FIELD.  CLEANED ALL CABIN DOOR MICROSWITCHES, OPERATIONAL CHECK INDICATED CABIN DOOR INDICATING SYSTEM SATISFACTORY.
